A 28-year-old female asked:
Ijust got my zoloft (sertraline) mg up to 100mg a day and got put on trazodone 50mg to help sleep and i think the body pains i been having. is it easy miss used
1 doctor answer • 1 doctor weighed in
Specializes in Clinical Psychology
Medications: Follow a close regimen with your medications. The misuse concerns are that they become less effective when you skip dosages. Di also other things to improve your sleep like quiting times before bed time and meditation.
Created for people with ongoing healthcare needs but benefits everyone.
1.7k viewsAnswered >2 years ago
Last updated Feb 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.